# SDR HALA2018060600281

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 58,352 hours, 10,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LAST ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   FOUND DURING T/C 33-001-00.  FOUND LIGHT SOCKET LOOSE,  SECURED THE SOCKET, OPS CHECKED OK.
